Previous |  Up |  Next

Article

Title: Distances between rooted trees (English)
Author: Zelinka, Bohdan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 116
Issue: 1
Year: 1991
Pages: 101-107
Summary lang: English
.
Category: math
.
Summary: Two types of a distance between isomorphism classes of graphs are adapted for rooted trees. (English)
Keyword: rooted tree
Keyword: subtree distance
Keyword: edge rotation distance
MSC: 05C05
MSC: 05C12
MSC: 05C35
idZBL: Zbl 0743.05019
idMR: MR1100428
.
Date available: 2009-09-24T20:43:33Z
Last updated: 2015-08-30
Stable URL: http://hdl.handle.net/10338.dmlcz/126191
.
Reference: [1] G. Chartrand F. Saba H.-B. Zou: Edge rotations and distance between graphs.Časopis pěst. mat. 110 (1985), 87-91. MR 0791281
Reference: [2] B. Zelinka: A distance between isomorphism classes of trees.Czechoslovak Math. J. 33 (198З), 126-130. MR 0687425
Reference: [3] B. Zelinka: Medians and peripherians of trees.Arch. Math. Вrno 4 (1968), 87-95. Zbl 0206.26105, MR 0269541
.

Files

Files Size Format View
MathBohem_116-1991-1_8.pdf 1.005Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo